# SDR DALA13028801806

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 48,038 hours, 11,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 955, REAR SPAR BULKHEAD FITTING AREA FOUND CRACKS IN THE FAIL SAFE STRAP, THROUGH THICKNESS REFER ATTACHED FIG.  C/A REPAIR ACCOMPLISHED IAW DAL ER/A 513132-14AD, REV ORIG "RETAIN FOR RECORDS" ASSOCIATED ER/A 14-513132 ADDED FOR AC 1806.
